T Nation

Need Help ASAP!


#1

So I am 3 shots into my test prop cycle and the pain is just wayyyy too much for me, to the point where I cant even get any sleep, I tried to ride it out but I also train kickboxing and I can barely walk right now haha which makes this cycle pointless for me, I went with prop because of the lean gains and less bloat and heard it was painful but never thought it was this bad.(For me anyway)

So what I'm wondering is can i swtich tests? I can get t400 or enth so somehow am I able to incorperate them into my cycle right now? Or am i going to have to start PCT in 3-4 days do my 40/40/20/20 of nolva then start a new cycle?

Any help with this is greatly appreciated!!
Thank you so much!


#2

Oh and my cycle is just a standard 150mg EOD for 8 weeks.


#3

Since there is Prop in t400, would that be my best bet to keep everything stable? The only thing is i cannot get new gear until the weekend, will not injecting prop for a week cause a big issue?


#4

This post was flagged by the community and is temporarily hidden.


#5

For sure but what I'm saying is do I need to start PCT now then start a new cycle? Or can I get some enth this weekend and start that without crashing from the prop?


#6

I would inject 75mg ED instead of 150mg EOD. I have no experience with EOD pins (always done ED) but putting less volume in at one time will likely decrease the pain IMO.

1.5ml for a rookie is a lot.

Test prop was a bitch, but she chills out after the first dozen shots.


#7

No you dont need to do PCT after 3 shots.

Your pain is from the prop and from injecting into virgin muscles. Smaller injections would help part of that. But the prop itself may still cause problems.


#8

Right on thanks a lot for all the help guys, I'm just going to get some enth by this weekend and start it as soon as I get it and I should be fine eh?

And this is my second cycle so I am not entirely comfortable with everyday shots just yet and even these EOD shots might have been a little too much for me. But ya never know until you try it and its all trial and error so its all good hahaa.


#9

Could it also be because of a BA that is too high? Or because of the actual concentration of test per ml?


#10

Yea it could be anything. A lot of people have a bad reaction to the prop.


#11

Cool, didnt know that, thank you


#12

Just switch to Enantate and do 500mg per week.


#13

Ya thats what I'm going to do. Thanks for all the help again fellas its greatly appreciated!!


#14

Get some insulin pins and inject sub q - solved the same problem for me in the past


#15

This post was flagged by the community and is temporarily hidden.


#16

No - just varied where I put it. Top of the thighs were very good - and and lumps are so small and not noticeable here

Hope the training is going well and you are on track?


#17

This post was flagged by the community and is temporarily hidden.


#18

:slightly_smiling: